# SDR AWHA1126

- Difficulty date: December 2, 2002
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N782FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0280
- Engine: Pwa PT6A114A
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Shorted
- Location: Hour Meter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS AIRCRAFT DOES NOT HAVE THE HOUR METER OPTION INSTALLED.  AIRCRAFT IS WIRED FOR THIS OPTION, CLOCK OR HOUR METER.  MAINTENANCE HAS FOUND AT  CIRCUIT BREAKER CB75 BOTH OPTIONS POWERED AND WIRE DF2 TERMINAL IMPROPERLY STOWED.  TERMINAL END OF WIRE DF2 TERMINAL IMPROPERLY STOWED.  TERMINAL END OF WIRE DF2 IS NOT PROTECTED FROM SHORTING AND IMPROPER TIE WRAPPING ALLOWS TERMINAL END TO FLOP AROUND.  TERMINAL END DF7 IS A GROUNDED CIRCUIT AND IS SHOWED WITH DF2 TERMINAL.  FOUND THIS AIRCRAFT WIRING  TIES BEHIND RADIO RACK.  DF2,DF7 TERMINAL ENDS LOOSE.  IF FOUND IN THIS CONDITION, MAINTENANCE IS INSPECTING, DISCONNECTING TERMINAL DF1 AT CB75, HEAT SHRINKING TERMINAL END FOR PROTECTION AND PROPERLY STOWING WIRE.
